# SDR HEEA966604

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811010
- Condition: Defective
- Location: Start/Gen
- Component: 23081018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE CAUSES EXCESSIVE ARCHING WHEN TESTING.
